# SDR ASAA2016070717297

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 36,917 hours, 11,213 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20576
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 9,691 hours, 2,913 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED PACK ZONE TEMPERATURE CONTROLLER BITE IAW AMM 21-61-00-700-806-002,  FAULTED LT PACK TEMPERATURE CONTROL VALVE (TCV).  REMOVED LT PACK THE CONTROL VALVE IAW AMM 21-51-10-000-801. INSTALLED LT PACK CONTROL VALVE IAW AMM 21-51-10-400-801.  PERFORMED INSTALLATION TEST IAW AMM 21-51-10-400-801 PARA E. INSTALLATION TESTED GOOD.
